MAUDE Adverse Event Report: ICU MEDICAL, INC. CADD SOLIS HPCA PUMP; PUMP, INFUSION, PCA

ICU MEDICAL, INC. CADD SOLIS HPCA PUMP; PUMP, INFUSION, PCA
Model Number 2110
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device gave error code 41622 and red screen while priming.
 
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H3/h6: the suspect pump was returned for evaluation.No issues were found in the event history log (ehl).Service history identified that no previous repair has been noted in the past 12 months.The visual and functional testing was performed.The cause of the reported issue was due to faulty optical sensor.The optical sensor was replaced.The device passed all functional testing after repair.

Brand Name
CADD SOLIS HPCA PUMP
Common Device Name
PUMP, INFUSION, PCA
Manufacturer (Section D)
ICU MEDICAL, INC.
3350 granada avenue north
oakdale MN 55128
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key23730391
Report Number3012307300-2025-13216
Device Sequence Number9722927
Product Code MEA
UDI-Device Identifier10610586029554
UDI-Public(01)10610586029554(11)141204
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2110
Device Catalogue Number21-2111-0402-51
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/14/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown